RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 6, Issue 4  


Equivalence groupes of eikonal equation and classes of equivalent equations
A. V. Borovskikh
3
Generalized Dirichlet problem for elliptic equation degenerating on unbounded manifolds
S. A. Iskhokov, G. I. Tarasova
43
Metric Rademacher Theorem and the Area Formula for Metric-Valued Lipschitz Mappings
M. B. Karmanova
50
Mathematical modeling of the three-dimensional electromagnetic fields in the frequency domain for magnetotelluric flexings
O. V. Nechaev, O. V. Nechaeva, E. P. Shurina, M. I. Epov
70
Algorithmic recognizability of finiteness property of finite-definite systems
E. N. Pavlovsky
83
On spectra of computable models
E. B. Fokina
93
SemiFredholm linear relations in operator rangles
T. Álvarez
98
Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021